# SDR DXTA200500604

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 5,254 hours, 3,334 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: S100420PG
- Part serial: 3970A
- Condition: Failed
- Location: Anti Ice Temp
- Part time: 5,254 hours, 3,334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO WING A/I HOT L CAS MESSAGE.  RAN ENG, TURNED ON SLAT ALI  FELT LT & RT WING L/E'S DID GET WARN.  I/B LT WING L/E REMOVED TO INSPECT WING L/E A/I DUCT O-RING.  ACCESSED IMT I/B, MID & O/B WING, TEMP NORMAL.  COULD NOT DUPLICATE CN SUBSEQUENT ENGINE RUN.  REMOVED LT I/B L/E WING, INSPECTED BLEED AIR TUBING, FOUND O-RINGS WORN.  REMOVED LT WING L/E ALI TEMP SENSOR P/N S100420PG, S/N 3970A.  INSTALLED A NEW SENSOR P/N-S101816PG, S/N -1004.  REMOVED & REPLACED (3) O-RINGS P/N 2-214S469-40 FROM HEATED L/E LT DUCT WORK.  RE-INSTALLED LT I/B HEATED L/E & WING ROOT FAIRING.  RAN ENG.  TUNRED ON SLAT ALI WING I/B, MID & O/B, TEMPS NORMAL.  NO BLEED AIR LEAKS, OPS GOOD.  RESEALED LT I/B HEATED L/E.
